# SDR MZZA99052

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N627DH
- Make and model: Boeing 727277
- Aircraft serial: 22641
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65585183
- Condition: Corroded
- Location: Bs 848.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, IG CORROSION WAS FOUND ON RIGHT FUSELAGE SKIN SPLICE PLATE AT BS 848.95 ABOVE STRINGER 18A.  THE CORRODED FUSELAGE SKIN SPLICE PLATE WAS REPAIRED PER EC/RA NR 5310-03822 DATED 02 MAR 1999.  (M)
